Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 341751, 7 pages
http://dx.doi.org/10.1155/2014/341751
Research Article

Fixed Point Results for Generalized Chatterjea Type Contractive Conditions in Partially Ordered -Metric Spaces

1Department of Mathematics, Statistics and Physics, Qatar University, Doha 2713, Qatar
2Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
3COMSATS Institute of Information Technology, Abbotabad, Pakistan

Received 21 August 2013; Accepted 5 December 2013; Published 11 February 2014

Academic Editors: A. Bellouquid and C. Zhai

Copyright © 2014 Safeer Hussain Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Safeer Hussain Khan, Mujahid Abbas, and Talat Nazir, “Fixed Point Results for Generalized Chatterjea Type Contractive Conditions in Partially Ordered -Metric Spaces,” The Scientific World Journal, vol. 2014, Article ID 341751, 7 pages, 2014. https://doi.org/10.1155/2014/341751.